# SDR ASAA1058253

- Difficulty date: September 6, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 13,262 hours, 4,351 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON THE GROUND WITH APU SUPPLYING BLEED NR 1 "PACK" LIGHT ILLUMINATED.  OPERATED PACK FOR APPROX 20 MIN.  ON GROUND IN BOTH AUTO AND HIGH ALSO SHUT PACK OFF AND RESTARTED SEVERAL TIMES WITH NO ABNORMALITIES.  PERFORMED BITE CHECK OF CONTROLLERS AND NO FAULTS.  VERIFICATION FLIGHT SUCCESSFUL.
